The Michigan Mathematical Journal

An extension of the Hausdorff-Young theorem.

C. N. Kellogg

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 2 (1971), 121-127.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000635

Digital Object Identifier
doi:10.1307/mmj/1029000635

Mathematical Reviews number (MathSciNet)
MR0280995

Zentralblatt MATH identifier
0197.38702

Subjects
Primary: 46.35

Citation

Kellogg, C. N. An extension of the Hausdorff-Young theorem. Michigan Math. J. 18 (1971), no. 2, 121--127. doi:10.1307/mmj/1029000635. https://projecteuclid.org/euclid.mmj/1029000635


Export citation